# SDR ASOA2016012814403

- Difficulty date: January 28, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 17,688 hours, 11,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WE FOUND A SECTION OF EMERGENCY LIGHTING IN THE F/A BAG STORAGE CLOSET.  THERE IS ALSO A SECTION OF EMERGENCY LIGHTING MISSING JUST FWD OF THE FORWARD LAV. RESECURED EMERGENCY LIGHT FWD CABIN BY LAV, OK IAW AMM 33-51-01.
